Alert archive / Wisconsin / Wind Advisories in 2020
Wind Advisory 10, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Nov 10, 2020, 3:50 AM CST for 9 counties in Wisconsin. It took effect at Nov 10, 2020, 9:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2020, 3:50 AM CST (09:50 UTC)
- In effect from
- Nov 10, 2020, 9:00 PM CST
- Expired
- Nov 11, 2020, 6:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
924 WWUS73 KGRB 100950 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 350 AM CST Tue Nov 10 2020 WIZ038>040-048>050-101700- /O.NEW.KGRB.WI.Y.0010.201111T0300Z-201111T1200Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 350 AM CST Tue Nov 10 2020 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...West to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Outagamie, Brown, Kewaunee, Winnebago, Calumet and Manitowoc Counties. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-073-074-101700- /O.NEW.KGRB.WI.Y.0010.201111T0500Z-201111T1200Z/ Door-Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 350 AM CST Tue Nov 10 2020 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Door, Southern Marinette County and Southern Oconto County Counties. * WHEN...From 11 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Skowronski
5 follow-up statements
070 WWUS73 KGRB 101642 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1042 AM CST Tue Nov 10 2020 WIZ038>040-048>050-110045- /O.CON.KGRB.WI.Y.0010.201111T0300Z-201111T1200Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1042 AM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...West to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Outagamie, Brown, Kewaunee, Winnebago, Calumet and Manitowoc Counties. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-073-074-110045- /O.CON.KGRB.WI.Y.0010.201111T0500Z-201111T1200Z/ Door-Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1042 AM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Door, Southern Marinette County and Southern Oconto County Counties. * WHEN...From 11 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
609 WWUS73 KGRB 102358 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 558 PM CST Tue Nov 10 2020 WIZ038>040-048>050-110500- /O.CON.KGRB.WI.Y.0010.201111T0300Z-201111T1200Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 558 PM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...West to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Outagamie, Brown, Kewaunee, Winnebago, Calumet and Manitowoc Counties. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north to south oriented roads. Secure outdoor objects. && $$ WIZ022-073-074-110500- /O.CON.KGRB.WI.Y.0010.201111T0500Z-201111T1200Z/ Door-Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 558 PM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Door, Southern Marinette County and Southern Oconto County Counties. * WHEN...From 11 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north to south oriented roads. Secure outdoor objects. && $$ Kieckbusch
671 WWUS73 KGRB 110414 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1014 PM CST Tue Nov 10 2020 WIZ038>040-048>050-111200- /O.CON.KGRB.WI.Y.0010.000000T0000Z-201111T1200Z/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1014 PM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...West to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Outagamie, Brown, Kewaunee, Winnebago, Calumet and Manitowoc Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north to south oriented roads. Secure outdoor objects. && $$ WIZ022-073-074-111200- /O.CON.KGRB.WI.Y.0010.201111T0500Z-201111T1200Z/ Door-Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1014 PM CST Tue Nov 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Door, Southern Marinette County and Southern Oconto County Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north to south oriented roads. Secure outdoor objects. && $$ Kieckbusch
199 WWUS73 KGRB 110959 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 359 AM CST Wed Nov 11 2020 WIZ022-038>040-048>050-073-074-111200- /O.CON.KGRB.WI.Y.0010.000000T0000Z-201111T1200Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 359 AM CST Wed Nov 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...West to southwest winds of 20 to 30 mph with a few gusts of 35 to 40 mph still possible. * WHERE...Outagamie, Brown, Kewaunee, Winnebago, Calumet and Manitowoc Counties. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects such as lawn furniture, garbage cans, and holiday decorations. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds have shifted out of the area. Winds will continue to slowly diminish early this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north to south oriented roads. Secure outdoor objects. && $$ Skowronski
381 WWUS73 KGRB 111141 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 541 AM CST Wed Nov 11 2020 WIZ022-038>040-048>050-073-074-111245- /O.EXP.KGRB.WI.Y.0010.000000T0000Z-201111T1200Z/ Door-Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Southern Marinette County-Southern Oconto County- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 541 AM CST Wed Nov 11 2020 ...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... The strongest winds had shifted off to the east of the area, and winds were gradually diminishing. As a result, the Wind Advisory will be allowed to expire at 600 am. $$ Skowronski
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 10, 3:45 AM CST, 5 minutes earlier.
Area forecast discussion, Nov 10, 3:45 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 345 AM CST Tue Nov 10 2020 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 342 AM CST Tue Nov 10 2020 This is a complex forecast, with multiple weather concerns as a rapidly deepening cyclone lifts across the area tonight. Headlines will be as shown in the coding below. The complete discussion for this portion of the forecast will follow a little later this morning. .LONG TERM...Wednesday Night Through Monday Issued at 342 AM CST Tue Nov 10 2020 This forecast period entails a more seasonable pattern with various chances for precipitation on Thursday and again this weekend. Wednesday evening through Thursday night...Dry air from a nearby surface high pressure system will keep conditions dry Wednesday night through much of Thursday. At the same time, an upper-level trough will dig and move east across the Northern Plains. By Thursday evening, the trough/shortwave and associated surface cold front will move across Minnesota into Wisconsin. With the Gulf moisture cut off, light rain and snow are expected across the forecast area Thursday evening through early Friday morning. Minor snow accumulations up to a half an inch are possible in north- central and central Wisconsin. Rest of the extended...A surface high pressure system will reside over the forecast area for Friday and keep conditions dry. Meanwhile, another upper-level trough will dig across the central U.S. into Saturday. Low-level winds will help transport some Gulf moisture into the Upper Mississippi Valley as the trough/shortwave moves across the region on Saturday. Although it is still early to determine the finer details, the forecast area will likely see some snow and rain from this system. Model guidance struggles beyond Saturday. However, there is a general agreement of a mean northwest flow Sunday into Monday, which could bring lake effect snow to north- central Wisconsin. && .AVIATION...for 06Z TAF Issuance Issued at 1014 PM CST Mon Nov 9 2020 Poor flight conditions will occur through most of the TAF period. A cold front will bring a band of moderate rainfall across eastern WI, reaching GRB/ATW/MTW early in the TAF period. LLWS will continue ahead of the front, then quickly wane. Surface winds will remain gusty from the south ahead of the front, then turn northwest after it passes through. Flight conditions will deteriorate to MVFR as the rain arrives, then eventually drop to IFR over the entire forecast area by early Tuesday. Rain will become heavy Tuesday afternoon and early evening, as low pressure lifts north toward the forecast area. Thunderstorms will also be possible, especially in the Fox Valley and lakeshore areas during the afternoon. LLWS is expect to redevelop over the GRB/ATW/MTW TAF sites late Tuesday afternoon and evening. The rain will start to taper off from south to north as the low lifts through the region Tuesday evening. Strong southwest to west surface winds will develop as the low lifts out Tuesday night. && .GRB WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for WIZ038>040-048>050. Wind Advisory from 11 PM this evening to 6 AM CST Wednesday for WIZ022-073-074. Winter Weather Advisory from 4 PM this afternoon to 4 AM CST Wednesday for WIZ005. && SHORT TERM.....Skowronski LONG TERM......Hykin AVIATION.......Kieckbusch
Hazardous weather outlook, Nov 9, 2:22 PM CST, 13 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 222 PM CST Mon Nov 9 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 222 PM CST Mon Nov 9 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of the Afternoon and Tonight Unseasonably warm temperatures and dry conditions will lead to elevated fire conditions into early this evening. Moderate to heavy rainfall is expected tonight in central and northcentral Wisconsin which could lead to minor flooding issues. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Moderate to heavy rainfall is expected Tuesday which could lead to minor flooding issues. A few thunderstorms are possible Tuesday, mainly during the afternoon. Some of the thunderstorms could produce gusty winds and small hail. Minor snow accumulations are possible in far northcentral Wisconsin Tuesday night. The snow could produce slick roads in some places. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any flooding or rainfalls over 1 inch to the National Weather Service in Green Bay. LMZ521-522-541>543-102030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 222 PM CST Mon Nov 9 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Dense fog could form late tonight in the nearshore waters of Lake Michigan mostly south of Algoma and make navigation difficult. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Areas of dense fog are possible in the Lake Michigan nearshore water Tuesday, especially south of Sturgeon Bay. A few thunderstorms are possible Tuesday afternoon and evening. Some of the stronger storms could produce gusty winds and small hail. Several hours of gale force winds are possible late Tuesday night as a cold front moves across the region. Eckberg/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 4:04 AM CST | Winter Weather Advisory | GRB | Oneida, Vilas | 24 hr |
| Nov 10, 4:22 AM CST | Gale Warning | GRB | 26 hr | |
| Nov 10, 1:56 PM CST | Special Weather Statement | GRB | Calumet, Manitowoc | 49 min |
| Nov 10, 2:54 PM CST | Special Weather Statement | GRB | Brown, Calumet, Outagamie, Winnebago | 51 min |
| Nov 10, 3:39 PM CST | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc | 66 min |
Nearby
Wind Advisories in Wisconsin, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.